# SDR SWAA2018022019859

- Difficulty date: February 17, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 45,330 hours, 26,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 82000489001
- Condition: Out Of Position
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY EXIT SIGN LIGHT ARROW OUT OF POSITION.  R&R LENS PER AMM.
